# SDR CALA0300598

- Difficulty date: October 10, 2003
- Submitted: October 21, 2003
- Operation: Air carrier
- Aircraft: N14324
- Make and model: Boeing 7373T0
- Aircraft serial: 23375
- Aircraft time: 56,195 hours, 25,614 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FBB BELTFRAME AT STATION 500D HAS CORROSION OUTBOARD OF STRINGER S27L. INSTALLED REPAIR FBB BELTFRAME AT STATION 500D.
